BibTeX record journals/amc/GoubkoG14

download as .bib file

@article{DBLP:journals/amc/GoubkoG14,
  author    = {Mikhail V. Goubko and
               Ivan Gutman},
  title     = {Degree-based topological indices: Optimal trees with given number
               of pendents},
  journal   = {Appl. Math. Comput.},
  volume    = {240},
  pages     = {387--398},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.04.081},
  doi       = {10.1016/j.amc.2014.04.081},
  timestamp = {Fri, 21 Feb 2020 21:26:59 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/GoubkoG14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics